# SDR USAA2009092292583

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 30,331 hours, 10,902 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240004
- Part serial: 2883
- Condition: Low Pressure
- Location: R1 Door
- Part time: 30,331 hours, 10,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 799 - SEA - EMERGENCY EGRESS SYSTEM - R-1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
